Discussions By Condition: I cannot get a diagnosis.

Gardasil side effect

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: clb347
  • May 5, 2009
  • 01:51 AM

hi, I got the Gardasil shot in my hip and put on birth control ten months ago. Since then my life has been ***l. I have had pain in my groin and in the hip joint. I have a lymph node in my groin that has had lump in it since the Gardasil injection. I have been through so many tests by doctors it's ridiculous.Yet i still don't have an answer to my problems. I have had hip pain, shoting nerve pain down my leg, i have had fatige and muscle weakness in my leg. The pain comes and goes and so do the fair ups. I used to have a healthy and active life. Now i can't even exercise for thirty minutes without being in pain for the next week. I have since gone off the birth control to determine which was causing my problems but it has had no effect. Can anyone help?

Reply Flag this Discussion

2 Replies:

  • I might have so bad news. There have been reports, and it is pretty rare. But some girls have a bad reaction to Gardasil. You might want to be tested for Lupus. Some girls have been getting Lupus or Lupus like symptoms after getting the Gardasil injections. :(I really hope this is not the case for you. If you look up some research done on Gardasil you might be able to find more information on the more serious side effects people have gotten from this shot. Not just a list, but personal stories. Usually the list the pharmaceutical companies will not include their more serious side effects.Best Wishes! I hope you feel better soon.
    soltice57 18 Replies Flag this Response
  • hi, I got the Gardasil shot in my hip and put on birth control ten months ago. Since then my life has been ***l. I have had pain in my groin and in the hip joint. I have a lymph node in my groin that has had lump in it since the Gardasil injection. I have been through so many tests by doctors it's ridiculous.Yet i still don't have an answer to my problems. I have had hip pain, shoting nerve pain down my leg, i have had fatige and muscle weakness in my leg. The pain comes and goes and so do the fair ups. I used to have a healthy and active life. Now i can't even exercise for thirty minutes without being in pain for the next week. I have since gone off the birth control to determine which was causing my problems but it has had no effect. Can anyone help?My daughter has had numerous side affects to what I beleive are from the Gardasil vaccine. Her life is not the same. From my research and from Doctors with no anwers I beleive she has aluminum posoining from the shot. Pulmonary problems to seizures, wight loss, loss of appetite. I enocourage all of you to research aluminum poisoning.
    Anonymous 42789 Replies
    • November 1, 2009
    • 05:30 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.